Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Wake up in the middle of the night with headache, only taking Vasograin helps. Is it addictive ?

I get up in the middle of the night with headache . Sometimes I throw away sometime I cannot. But nothing helps till I take Vasograin. The pain start from neck to any side or portion of the head. When I take full vasograin at the start of the symptoms, I get relief and i feels suddenly it clears my nose and bowl when actually I start getting relief. Next day also I feel quite free and energetic Sometime I feel my body needs Vasograin , is Vosagrain addictive ?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Vasograine is not addictive. You have frequent migraines and vasograine helps you in reducing the pain. Basically you also need prophylaxis for migraine. You can start on daily dosage of propranolol and divalproex sodium.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor